×

Found 40 Documents (Results 1–40)

The space of left-invariant Riemannian metrics. (English) Zbl 1352.58002

Futaki, Akito (ed.) et al., Geometry and topology of manifolds. 10th China-Japan geometry conference for friendship, held in Shanghai, China, September 7–11, 2014. Tokyo: Springer (ISBN 978-4-431-56019-7/hbk; 978-4-431-56021-0/ebook). Springer Proceedings in Mathematics & Statistics 154, 315-326 (2016).
PDFBibTeX XMLCite
Full Text: DOI

Homogeneous Ricci solitons on four-dimensional Lie groups with a left-invariant Riemannian metric. (English. Russian original) Zbl 1347.53038

Dokl. Math. 92, No. 3, 701-703 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 465, No. 3, 281-283 (2015).
MSC:  53C25 53C30
PDFBibTeX XMLCite
Full Text: DOI

On the spectrum of curvature operators of conformally flat Lie groups with a left-invariant Riemannian metric. (English. Russian original) Zbl 1326.53048

Dokl. Math. 91, No. 2, 208-210 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 461, No. 5, 513-515 (2015).
MSC:  53C20 53C30
PDFBibTeX XMLCite
Full Text: DOI

Generalized normal homogeneous spheres \(S^{4n+3}\) with greatest connected motion group \(\mathrm{Sp}{(n+1)\cdot \mathrm{U}(1)}\). (English. Russian original) Zbl 1285.53040

Sib. Math. J. 54, No. 5, 776-789 (2013); translation from Sib. Mat. Zh. 54, No. 5, 972-988 (2013).
MSC:  53C30
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Software